# SDR WRLA97025

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Nr 3 System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW WAS UNABLE TO PARALLEL BUS AFTER NR 3 ENGINE STA RT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE PERSONNEL DEPOWERED AIRCRAFT AND RESET CIRCUIT BREAKER, NO FAULT NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
